# SDR 98ZZZX1351

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8624B
- Make and model: Enstrm F28F
- Aircraft serial: 752
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5545271067
- Condition: Binding
- Location: Throttle
- Part time: 236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CONTROL CABLE INTERNAL BINDING CAUSES PARTIAL TO FULL LOSS OF THROTTLE CONTROL.  UNIT IN SERVICE 12 WEEKS.
